# SDR CALA2018032601022

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 63,404 hours, 26,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY LIGHT CHECK,  TWO MESSAGES CAME UP,  EPSU UNIT AFT L,  AND ESPU BATTERY FWD L.   REPLACED THE  POWER SUPPLY AND BATTERY IAW MM 31-51-38,  AND MM 33-51-00.   TESTED OK.
